Keywords = zeros
Number of Articles: 4
1. On the location of zeros of generalized derivative

Volume 13, Issue 1, Winter and Spring 2022, Pages 179-184

Irfan Ahmad Wani; Mohammad Ibrahim Mir; Ishfaq Nazir


2. Growth estimate for rational functions with prescribed poles and restricted zeros

Volume 13, Issue 1, Winter and Spring 2022, Pages 247-252

Ishfaq Ahmad Dar; Nisar Ahmad Rather; Mohd Shafi Wani


3. On generalisation of Brown's conjecture

Volume 12, Issue 2, Summer and Autumn 2021, Pages 1151-1155

Ishfaq Nazir; Mohammad Ibrahim Mir; Irfan Ahmad Wani


4. On the $s^{th}$ derivative of a polynomial

Volume 7, Issue 1, Summer and Autumn 2015, Pages 141-145

Abdullah Mir